# SDR ASAA2018062625210

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 36,714 hours, 10,867 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1GV
- Condition: Failed
- Location: Cockpit
- Part time: 30,873 hours, 11,735 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE ALTITUDE WINDOW CHANGED OFF THE PRESELECTED ALTITUDE. WHEN TRYING TO CHANGE THE ALTITUDE BACK THE SELECTOR KNOB WOULD NOT WORK. A SLIGHT PUSH/PULL OF THE KNOB AND WE COULD CHANGE THE ALTITUDE AGAIN. ADDITIONALLY THE BARO BUG ALTITUDE ON DID NOT GIVE AN AURAL MINS. CALL OUT. GROUNDED - YES. CYCLED POWER TO MCP NO HELP ALT SELECTOR & WINDOW STILL INTERMITTENT. REMOVED & REPLACED MCP REF AMM 22-11-34-400/801. INSTALLATION TEST PASSED. ACCOMP LLM TESTS LRU REPLACEMENT TEST FOR MCP REF AMM 22-11-34/501 & LAND VERIFY TEST REF AMM 22-11-00/201 GRP 49 ALL TESTS PASSED.
